# SDR USAA119911

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 345-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN EXTERIOR BETWEEN STRINGER 5L AND 7L STATION 345 TO 380 HAS DENTS AND GOUGES.  INSTALLED FUSELAGE EXTERIOR SKIN REPAIR FROM BS 345 TO BS 380, STRINGER 5 TO STRINGER 7 LEFT.  MATERIAL USED 2024-T3, .063 INCH, 13.75 INCH BY 7.75 INCH.  REPAIR ACCOMPLISHED IAW B727 SRM 53-30-3 FIG 1.  (M)
